2017
Том 69
№ 4

All Issues

Volume 40, № 3, 1988

Article (Ukrainian)

Groups with finiteness conditions and other restrictions for subgroups

Charin V. S., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 277-287

Article (Ukrainian)

Linear inequalities in mathematical programming and pattern recognition

Astaf 'ev N. N., Eremin I. I., Mazurov V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 288-297

Article (Ukrainian)

Finite A-groups in which all nonmetacyclic subgroups have complements

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 297-302

Article (Ukrainian)

Direct sums of infinite Abelian groups with operators

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 303-309

Article (Ukrainian)

Groups with a finite number of infinite classes of conjugate subgroups

Izosov A. V., Sesekin I. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 310-314

Article (Ukrainian)

Groups with invariant infinite non-Abelian subgroups

Kuzennyi N. F., Levishchenko S. S., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 314-321

Article (Ukrainian)

New characterizations of locally nilpotent IH-groups

Kuzennyi N. F., Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 322-326

Article (Ukrainian)

Groups rich with almost-normal subgroups

Kurdachenko L. A., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 326-330

Article (Ukrainian)

Nonperiodic groups in which all decomposable Pd-subgroups are normal

Liman F. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 330-335

Article (Ukrainian)

Group of automorphisms of a database

Maftsir E. S., Plotkin B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 335–345

Article (Ukrainian)

An exact matrix representation of the holomorphisms of the abels groups

Merzlyakov Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 345-349

Article (Ukrainian)

Asymptotic decomposition of completely integrable pfaffian systems with small parameter

Lopatin A. K., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 349-356

Article (Ukrainian)

Finite ABA-groups with Abelian p-subgroups A and B

Sysak Ya. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 356-361

Article (Ukrainian)

Factorization of linear groups and groups which have a normal system with linear factors

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 362-369

Article (Ukrainian)

Composition formations and radicals of finite groups

Shemetkov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 369-374

Article (Ukrainian)

Groups with finite periodic part

Shunkov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 374-384

Article (Ukrainian)

Lie algebras, decomposable into a sum of an Abelian and a nilpotent subalgebra

Petravchuk A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 385–388

Article (Ukrainian)

Classes of finite simple groups

Fomin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 389-390

Article (Ukrainian)

Geometrical characterization of Sylow p-subgroups of a bounded linear group

Kosman E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 391-397

Article (Ukrainian)

Isolated elements of prime order in finite groups

Artemovich O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 397-400

Article (Ukrainian)

Sylow p-subgroups of the group U(q2)

Ivanyuta I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 400-404